# SDR AALA20170531015

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 10,324 hours, 5,047 cycles
- Engine: Cfmint CFM565B1
- Engine time: 10,324 hours, 5,047 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Ecu
- Part number: 2123M56P04
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED TO A NR 2 ENGINE EGT OVERTEMP (EXCEEDANCE INDICATION).  ENGINE WAS SHUT DOWN.  EMERGENCY DECLARED, LANDED UNEVENTFULLY. MAINTENANCE ACCOMPLISHED FLIGHT RECORDER DATA RETRIEVAL AND PROCEDURE IAW WORK CARD 31-92-11. REPLACED ECU IAW MCM CARD 73-94-01.  ACCOMPLISHED A NR 2 ENGINE OPERATIONS CHECK IAW AMM 71-00-00.  AIRCRAFT WAS GROUNDED.
